# SDR FASD0601

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: General aviation
- Aircraft: N889CP
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9104
- Aircraft time: 1,813 hours, 949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AIRCRAFT CABIN WOULD NOT PRESSURIZE. AIRCRAFT RETURNED TO  AIRPORT WITHOUT INCIDENT.  INVESTIGATION BY GROUND CREW FOUND REAR BAGGAGE DOOR MISALIGNED AND AFT ROLLER OUT OF GUIDE TRACK AND REAR LOCKING PIN NOT FULLY ENGAGED, ALL INDICATIONS IN THE COCKPIT WERE NORMAL AS SENSORS ARE FITTED TO FRONT PIN AND DOOR LOCKING MECHANISM ONLY. DOOR WAS RE-FITTED INTO THE TRACK CORRECTLY, DOOR SECURED CLOSED NORMALY, AIRCRAFT DEPARTED AND FLIGHT CONTINUED WITHOUT INCIDENT.
